MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTND GLENO D38MM +4MM; SHOULDER GLENOID

DEPUY IRELAND - 9616671 XTND GLENO D38MM +4MM; SHOULDER GLENOID
Model Number 1307-64-138
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient had a previous mal union of a proximal humerus fracture and loss of anterior glenoid bone.Patient had dislocated post-op after having a reverse total shoulder.Doi: (b)(6) 2020, dor: (b)(6) 2020, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that surgeon felt that he could not get the patients shoulder stable enough to not dislocate again.There was significant bone loss on the glenoid before the initial surgery.He felt it was best in the long run to remove the head and metaglene and put in a cta head hemi-arthroplasty.

Brand Name
XTND GLENO D38MM +4MM
Common Device Name
SHOULDER GLENOID
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10601105
Report Number1818910-2020-21124
Device Sequence Number3321705
Product Code KWS
UDI-Device Identifier10603295502456
UDI-Public10603295502456
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-64-138
Device Catalogue Number130764138
Device Lot NumberD19072595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/30/2020
11/04/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/05/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +6MM; XTND GLENO D38MM +4MM; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X24 MM; DXTEND SCREW NO LOCK D4.5X18 MM; DXTEND SCREW NO LOCK D4.5X18 MM; DXTEND STAND PE CUP D38 +6 MM; XTND GLENO D38 MM +4 MM
Outcome Attributed to Adverse Event Required Intervention;